Chow ring of projective nonsingular torus embedding

J. Jurkiewicz

Colloquium Mathematicae (1980)

  • Volume: 43, Issue: 2, page 261-270
  • ISSN: 0010-1354

How to cite

top

J. Jurkiewicz. "Chow ring of projective nonsingular torus embedding." Colloquium Mathematicae 43.2 (1980): 261-270. <http://eudml.org/doc/264526>.

@article{J1980,
author = {J. Jurkiewicz},
journal = {Colloquium Mathematicae},
keywords = {Chow ring; l-adic cohomology; toric variety},
language = {eng},
number = {2},
pages = {261-270},
title = {Chow ring of projective nonsingular torus embedding},
url = {http://eudml.org/doc/264526},
volume = {43},
year = {1980},
}

TY - JOUR
AU - J. Jurkiewicz
TI - Chow ring of projective nonsingular torus embedding
JO - Colloquium Mathematicae
PY - 1980
VL - 43
IS - 2
SP - 261
EP - 270
LA - eng
KW - Chow ring; l-adic cohomology; toric variety
UR - http://eudml.org/doc/264526
ER -

NotesEmbed ?

top

You must be logged in to post comments.